Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 28, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Sep 19, 2015, 2:31 AM MDT. It took effect at Sep 19, 2015, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2015, 2:31 AM MDT (08:31 UTC)
- In effect from
- Sep 19, 2015, 12:00 PM MDT
- Expired
- Sep 19, 2015, 7:07 PM MDT
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
524 WWUS85 KCYS 190831 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 231 AM MDT SAT SEP 19 2015 ...RED FLAG WARNING IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING FOR GUSTY WINDS AND LOW HUMIDITIES THIS AFTERNOON... .DRY AND WINDY WEATHER RETURNS THIS AFTERNOON AS HIGH TEMPERATURES CLIMB BACK INTO THE 70S. THESE WARMER TEMPERATURES WILL ALLOW WINDS TO MIX DOWN FROM ALOFT. THE COMBINATION OF WARMER TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING. THESE WINDY AND DRY CONDITIONS WILL CONTINUE EACH DAY THROUGH MONDAY. WYZ301>303-308-200100- /O.UPG.KCYS.FW.A.0022.150919T1800Z-150920T0100Z/ /O.NEW.KCYS.FW.W.0028.150919T1800Z-150920T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN- 231 AM MDT SAT SEP 19 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 301...302...303 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT TODAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$ RUBIN
2 follow-up statements
683 WWUS85 KCYS 192023 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 223 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING FOR GUSTY WINDS AND LOW HUMIDITIES THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON AND AGAIN ON MONDAY AFTERNOON FOR PORTIONS OF SOUTHEAST WYOMING FOR THE POTENTIAL OF GUSTY WINDS AND LOW RELATIVE HUMIDITY... .DRY AND BREEZY CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS TODAY WITH HIGH TEMPERATURES IN THE 70S. THESE WARMER TEMPERATURES ARE ALLOWING HIGHER WINDS AND DRIER AIR TO MIX DOWN FROM ALOFT. THIS COMBINATION OF WARMER TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING. THESE BREEZY AND DRY CONDITIONS WILL CONTINUE EACH AFTERNOON THROUGH MONDAY. WYZ309-200430- /O.NEW.KCYS.FW.A.0023.150920T1800Z-150921T0200Z/ /O.NEW.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/ /O.EXA.KCYS.FW.W.0028.000000T0000Z-150920T0100Z/ SOUTH LARAMIE RANGE/MEDICINE BOW NF- 223 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR LOW RELATIVE AND GUSTY WEST WINDS FIRE WEATHER ZONE 309... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 309... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 309... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. IN ADDITION...A FIRE WEATHER WATCH IS NOW ALSO IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM 10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ302-303-308-200430- /O.NEW.KCYS.FW.A.0023.150920T1800Z-150921T0200Z/ /O.NEW.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/ /O.CON.KCYS.FW.W.0028.000000T0000Z-150920T0100Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN- 223 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303 AND 308... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303 AND 308... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM 10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ301-200100- /O.CON.KCYS.FW.W.0028.000000T0000Z-150920T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 223 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 301... * WIND...WEST 15 TO 25 MPH WITH FREQUENT GUSTS TO 35 MPH. * HUMIDITY...MINIMUM 10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. && $$ WYZ306-200430- /O.NEW.KCYS.FW.A.0023.150920T1800Z-150921T0200Z/ /O.NEW.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/ UPPER NORTH PLATTE RIVER BASIN- 223 PM MDT SAT SEP 19 2015 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH EARLY SUNDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 306... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 306... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 306. * WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH FREQUENT GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
619 WWUS85 KCYS 200107 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 707 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING SUNDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF SOUTHEAST WYOMING MONDAY AFTERNOON... .DRY AND BREEZY CONDITIONS WILL RETURN SUNDAY AFTERNOON ALONG WITH WARM LATE SEPTEMBER TEMPERATURES. THE COMBINATION OF WARMER TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING SUNDAY AFTERNOON AND POSSIBLY MONDAY AFTERNOON. WYZ302-303-308-309-201200- /O.CAN.KCYS.FW.W.0028.000000T0000Z-150920T0100Z/ /O.UPG.KCYS.FW.A.0023.150920T1800Z-150921T0200Z/ /O.NEW.KCYS.FW.W.0029.150920T1800Z-150921T0200Z/ /O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF- 707 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303 AND 308... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 302...303 AND 308... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON. * WIND...WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM 10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ301-200215- /O.CAN.KCYS.FW.W.0028.000000T0000Z-150920T0100Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND- 707 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 301... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE SUBSIDED...ENDING THE POTENTIAL FOR RAPID FIRE SPREAD TODAY. $$ WYZ306-201200- /O.UPG.KCYS.FW.A.0023.150920T1800Z-150921T0200Z/ /O.NEW.KCYS.FW.W.0029.150920T1800Z-150921T0200Z/ /O.CON.KCYS.FW.A.0024.150921T1800Z-150922T0200Z/ UPPER NORTH PLATTE RIVER BASIN- 707 PM MDT SAT SEP 19 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 306... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 306... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONE 306. * WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH FREQUENT GUSTS TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY LEAD TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 18, 11:44 PM MDT, 2 hours 47 minutes earlier.
Area forecast discussion, Sep 18, 11:44 PM MDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1144 PM MDT FRI SEP 18 2015
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 230 PM MDT FRI SEP 18 2015
UPPER TROF AND LOW MOVING EAST ACROSS CENTRAL SOUTH DAKOTA THIS
AFTERNOON WITH CLEARING SKIES OVER THE CWA. GOOD SET UP FOR A
CHILLY NIGHT ACROSS THE CWA AS WINDS BECOME LIGHT UNDER CLEAR
SKIES AND SFC HIGH SETTLES ACROSS NEBRASKA. MINS APPEAR THEY WILL
STAY ABOVE FREEZING BUT WILL MENTION SOME PATCHY FROST FOR LATE
TONIGHT/EARLY SAT MORNING IN TYPICAL LOW-LYING AREAS.
RETURN FLOW SETS UP FOR SATURDAY ALLOWING FOR A WARMUP. MAIN
CONCERNS WILL BE WITH FIRE WEATHER AS LEE TROFFING CAUSES
AFTERNOON BREEZES TO INCREASE AROUND THE SE WY MTNS. SOME CRITICAL
CONDITIONS POSSIBLE SAT AND TO A LESSER DEGREE SUNDAY AS
HUMIDITIES WILL BE LOW. RATHER MARGINAL EVENT AT THIS TIME AND
WILL MAINTAIN CURRENT WATCH. OTHERWISE DRY AND WARM WEATHER
ACROSS THE CWA THROUGH SUNDAY UNDER A GENERALLY WNW FLOW ALOFT.
.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 230 PM MDT FRI SEP 18 2015
VERY NICE SEPTEMBER WEATHER WILL CONTINUE THROUGH EARLY NEXT WEEK
WITH TEMPS RUNNING ABOUT 10 DEGREES ABOVE NORMAL. RH VALUES WILL
BE AROUND 15 PERCENT ON MON AFTN OVER MUCH OF THE CWA...AND WITH
WEST WINDS GUSTING TO 20-25 MPH TO THE WEST OF THE LARAMIE
RANGE...MARGINAL RED FLAG CONDITIONS COULD EXIST OUT THERE. LITTLE
CHANGE IS FORECASTED FOR TUESDAY (EXCEPT A DECREASE IN WINDS OUT
WEST) BEFORE MORE CLOUD COVER ARRIVES ON WED. THE GFS CONTINUES TO
BE AROUND 12 HR FASTER THAN THE ECMWF WITH THE SHORTWAVE AND
ASSOCIATED SUBTROPICAL MOISTURE INCREASE ON WED. STILL A LOT OF
UNCERTAINTY WITH THE STRENGTH OF THE WAVE AS IT MOVES
NORTHEASTWARD ALONG THE WESTERN SIDE OF THE UPPER RIDGE...BUT
COULD SEE ISOLATED TO SCATTERED SHOWERS AROUND MIDWEEK. TEMPS WILL
FALL ABOUT 5 DEGREES ON WED/THURS.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1144 PM MDT FRI SEP 18 2015
MAIN CONCERN FOR THE NEXT 24 HRS WILL BE GUSTY SSW WINDS
DEVELOPING SATURDAY MORNING ACROSS THE PLAINS...WITH WESTERLIES
IN THE HIGH COUNTRY. STILL LOOKING AT GUSTS OF 20 TO 30 KTS
THROUGH THE AFTERNOON. OTHERWISE...VFR CONDITIONS WILL PREVAIL
WILL SOME HIGH CLOUDS PASSING OVERHEAD TONIGHT AND AGAIN SATURDAY
AFTERNOON.
&&
.FIRE WEATHER...
ISSUED AT 230 PM MDT FRI SEP 18 2015
COOL CONDITIONS OVERNIGHT THEN A RETURN TO WARM AND MAINLY DRY
WEATHER THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THERE WILL BE
SOME BREEZY PERIODS IN THE AFTERNOONS AND WITH LOW RELATIVE
HUMIDITIES EXPECTED THERE WILL BE SOME CRITICAL OR NEAR CRITICAL
FIRE WEATHER CONDITIONS MAINLY OVER SOUTHEAST WYOMING.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING FROM NOON TO 7 PM MDT SATURDAY FOR WYZ301>303-
308.
NE...NONE.
&&
SHORT TERM...RE
LONG TERM...ZAF
AVIATION...RJM
FIRE WEATHER...REHazardous weather outlook, Sep 18, 3:32 PM MDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 332 PM MDT FRI SEP 18 2015 WYZ101>119-192145- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 332 PM MDT FRI SEP 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WARM AFTERNOON TEMPERATURES...GUSTY WESTERLY WINDS AND LOW HUMIDITIES WILL CREATE CRITICAL OR NEAR CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF SOUTHEAST WYOMING SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. NEZ002-003-019>021-054-055-095-096-192145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 332 PM MDT FRI SEP 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 2:23 PM MDT | Fire Weather Watch | CYS | 5 hr | |
| Sep 19, 2:23 PM MDT | Fire Weather Watch | CYS | 37 hr |
Nearby
Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.